# SDR 98ZZZX1440

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 4918093506
- Condition: Cracked
- Location: V Stab Tie
- Part time: 72,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT UNDERGOING A C-CHECK INSPECTION.  THE VERTICAL TIE FITTING ATTACHING THE VERTICAL STABILIZER TO THE FUSELAGE WAS FOUND CRACKED IN HALF.
